# SDR RAIA201303080001

- Difficulty date: March 8, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 30,653 hours, 27,382 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE COCKPIT EMERGENCY FLASHLIGHT WAS FOUND TO HAVE A BROKEN CHARGING WIRE.  MAINTENANCE DEFERRED THE COCKPIT EMERGENCY FLASHLIGHT ON DMI 64376 PER MEL 25-60-05.
